# SDR NSVA2011130

- Difficulty date: June 3, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 39,151 hours, 45,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT ABOUT 1600FT THE CARGO DOOR LIGHT ILLUMINATED.  CREW RAN CHECKLIST AND RETURNED TO IAH.  ON LANDING LEFT ENGINE DIDN'T GO INTO REVERSE AND HAD A LARGE YAW MOVEMENT.  CARGO DOOR - PERFORMED ADJUSTMENT / TEST ON CARGO DOOR SWITCH 19DD IAW SAAB 340B AMM 52-70-00 OPS CHECKED GOOD.  LEFT ENGINE - PERFORMED ENGINE RUNS IAW SAAB 340B AMM 71-00-00, NO FAULT FOUND.
